# SDR IXXA070007O

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 91,544 hours, 36,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Part time: 91,544 hours, 36,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM KTOL, THE DOORS NOT LATCHED LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  THE CREW ACCOMPLISHED THE UNSATISFACTORY UP-LATCH PROCEDURE AND THE DOORS NOT LATCHED LIGHT REMAINED ON.  THE CREW CONTINUED THE FLIGHT TO KLAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE WIRES ON THE LANDING GEAR DOOR WARNING IAW W/D 32-01-00.  ALL WIRES RESISTANCE CHECKS WERE GOOD.  MAINTENANCE FOUND BOTH SWITCHES HAD RESIDUAL DE-ICE FLUID THAT WAS CLEANED.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF DOOR WARNING SYSTEM SEVERAL TIMES.  THE OPERATIONAL CHECK WAS GOOD IAW UAL MM 32-60-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
